# SDR ZW0A0108209

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON AFT TOP OF FORMER, 9 INCHES LBL TO 21 IN LBL.  REMOVED CORROSION FROM FORMER STA 1322, LBL 9 IN TO LBL 21 IN.  SPLICED NEW SECTION AT STA 1322 LONGERON 29L TO 29R PER SRM 53-03, FIG 2A.  CORROSION REMOVED PER SPM 6-80-01 AND TREATED PER SRM 51-10-3.
